Author = Doost Ali Mojdeh
Covering total double Roman domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 10 November 2021

10.22049/cco.2021.27443.1265

Atieh Teymourzadeh; Doost Ali Mojdeh


Total domination in cubic Knödel graphs

Volume 6, Issue 2, December 2021, Pages 221-230

10.22049/cco.2020.26793.1143

Nader Jafari Rad; Doost Ali Mojdeh; Reza Musawi; E. Nazari


Total double Roman domination in graphs

Volume 5, Issue 1, June 2020, Pages 27-39

10.22049/cco.2019.26484.1118

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh